11 Publications

Mark all

[11]
2018 | Journal Article | IST-REx-ID: 315   OA
Polechova J. Is the sky the limit? On the expansion threshold of a species’ range. PLoS Biology. 2018;16(6). doi:10.1371/journal.pbio.2005372
View | Files available | DOI
 
[10]
2015 | Journal Article | IST-REx-ID: 1818   OA
Polechova J, Barton NH. Limits to adaptation along environmental gradients. PNAS. 2015;112(20):6401-6406. doi:10.1073/pnas.1421515112
View | DOI | Download (ext.) | PubMed | Europe PMC
 
[9]
2011 | Journal Article | IST-REx-ID: 504   OA
Polechova J, Barton NH, Marion G. Erratum: Species’ range: Adaptation in space and time (American Naturalist 174 (E186 E204)) . American Naturalist. 2011;177(4):546-547. doi:10.1086/659642
View | Files available | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 3394   OA
Polechova J, Barton NH. Genetic drift widens the expected cline but narrows the expected cline width. Genetics. 2011;189(1):227-235. doi:10.1534/genetics.111.129817
View | DOI | Download (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
Bridle J, Polechova J, Kawata M, Butlin R. Why is adaptation prevented at ecological margins? New insights from individual-based simulations. Ecology Letters. 2010;13(4):485-494. doi:10.1111/j.1461-0248.2010.01442.x
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136
Polechova J, Barton NH, Marion G. Species’ range: Adaptation in space and time. American Naturalist. 2009;174(5):E186-E204. doi:10.1086/605958
View | Files available | DOI
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
Storch D, Šizling A, Reif J, Polechova J, Šizlingová E, Gaston K. The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales. Ecology Letters. 2008;11(8):771-784. doi:3817
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
Bridle J, Polechova J, Vines T. Patterns of biodiversity and limits to adaptation in time and space. In: R. K. Butlin JR, Schluter D, eds. Evolution and Speciation. Cambridge University Press; 2008:77-101. doi:3816
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
Polechova J, Barton NH. Speciation through competition: A critical review. Evolution; International Journal of Organic Evolution. 2005;59(6):1194-1210. doi:10.1111/j.0014-3820.2005.tb01771.x
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
Barton NH, Polechova J. The limitations of adaptive dynamics as a model of evolution. Journal of Evolutionary Biology. 2005;18(5):1186-1190. doi:10.1111/j.1420-9101.2005.00943.x
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
Polechova J, Stopka P. Geometry of social relationships in the Old World wood mouse, Apodemus sylvaticus. Canadian Journal of Zoology. 2002;80(8):1383-1388. doi:3820
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

11 Publications

Mark all

[11]
2018 | Journal Article | IST-REx-ID: 315   OA
Polechova J. Is the sky the limit? On the expansion threshold of a species’ range. PLoS Biology. 2018;16(6). doi:10.1371/journal.pbio.2005372
View | Files available | DOI
 
[10]
2015 | Journal Article | IST-REx-ID: 1818   OA
Polechova J, Barton NH. Limits to adaptation along environmental gradients. PNAS. 2015;112(20):6401-6406. doi:10.1073/pnas.1421515112
View | DOI | Download (ext.) | PubMed | Europe PMC
 
[9]
2011 | Journal Article | IST-REx-ID: 504   OA
Polechova J, Barton NH, Marion G. Erratum: Species’ range: Adaptation in space and time (American Naturalist 174 (E186 E204)) . American Naturalist. 2011;177(4):546-547. doi:10.1086/659642
View | Files available | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 3394   OA
Polechova J, Barton NH. Genetic drift widens the expected cline but narrows the expected cline width. Genetics. 2011;189(1):227-235. doi:10.1534/genetics.111.129817
View | DOI | Download (ext.)
 
[7]
2010 | Journal Article | IST-REx-ID: 4134
Bridle J, Polechova J, Kawata M, Butlin R. Why is adaptation prevented at ecological margins? New insights from individual-based simulations. Ecology Letters. 2010;13(4):485-494. doi:10.1111/j.1461-0248.2010.01442.x
View | DOI
 
[6]
2009 | Journal Article | IST-REx-ID: 4136
Polechova J, Barton NH, Marion G. Species’ range: Adaptation in space and time. American Naturalist. 2009;174(5):E186-E204. doi:10.1086/605958
View | Files available | DOI
 
[5]
2008 | Journal Article | IST-REx-ID: 4135
Storch D, Šizling A, Reif J, Polechova J, Šizlingová E, Gaston K. The quest for a null model for macroecological patterns: geometry of species distributions at multiple spatial scales. Ecology Letters. 2008;11(8):771-784. doi:3817
View | DOI
 
[4]
2008 | Book Chapter | IST-REx-ID: 4137
Bridle J, Polechova J, Vines T. Patterns of biodiversity and limits to adaptation in time and space. In: R. K. Butlin JR, Schluter D, eds. Evolution and Speciation. Cambridge University Press; 2008:77-101. doi:3816
View | DOI
 
[3]
2005 | Journal Article | IST-REx-ID: 4249
Polechova J, Barton NH. Speciation through competition: A critical review. Evolution; International Journal of Organic Evolution. 2005;59(6):1194-1210. doi:10.1111/j.0014-3820.2005.tb01771.x
View | DOI
 
[2]
2005 | Journal Article | IST-REx-ID: 4138
Barton NH, Polechova J. The limitations of adaptive dynamics as a model of evolution. Journal of Evolutionary Biology. 2005;18(5):1186-1190. doi:10.1111/j.1420-9101.2005.00943.x
View | DOI
 
[1]
2002 | Journal Article | IST-REx-ID: 4139
Polechova J, Stopka P. Geometry of social relationships in the Old World wood mouse, Apodemus sylvaticus. Canadian Journal of Zoology. 2002;80(8):1383-1388. doi:3820
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed